MAUDE Adverse Event Report: MIZUHO OSI JACKSON SPINE TABLE; OPERATING TABLE

MIZUHO OSI JACKSON SPINE TABLE; OPERATING TABLE
Model Number 7943
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Literature citation: literature citation: kim, ji hyun mda,*; kim, sora mda; yu, taeyoung mda; yang, woo seok mda; hong, seong wook mda.Sudden arrhythmia in the prone position during spinal surgery: a case report.Medicine: august 19, 2022 - volume 101 - issue 33 - p e30137.Doi: 10.1097/md.0000000000030137.Following the retrospective analysis of the report, the reason for the patient's chest to be stressed enough to develop arrhythmia remained unclear.It is indicated by the author that jackson spine table has the least effect on hemodynamic circulation, but they suspect that using a transverse pad might have contributed to arrhythmia.Since there is no event of arrhythmia reported before, we agree with the author's conclusion that the reason for arrhythmia was unclear.Authors suggest that longitudinal vs transverse pads might influence such occurrences based on patients' habitus.
 
Event or Problem Description
Literature citation: kim, ji hyun mda,*; kim, sora mda; yu, taeyoung mda; yang, woo seok mda; hong, seong wook mda.Sudden arrhythmia in the prone position during spinal surgery: a case report.Medicine: august 19, 2022 - volume 101 - issue 33 - p e30137 doi: 10.1097/md.0000000000030137.A 155 cm, 59 kg, 70-year-old woman with spinal stenosis was undergoing transforaminal lumbar interbody fusion using the jackson spine table (mizuho osi).A sudden cardiac arrhythmia occurred approximately 30 minutes after moving to the prone position and continued for 10 to 30 seconds following spontaneous restoration to normal sinus rhyhm for a few minutes after positional change to the supine position.Hence, increased intrathoracic pressure caused by the prone position was highly suspected to be the cause of this event.It was difficult to exactly define the type or cause of the sudden arrhythmia and considering that other vital signs remained stable, a close observation was kept during the length of the operation rather than applying uncertain antiarrythmic medication.Although the jackson spine table (mizuho osi) is known to have the least effect on cardiac function, arrhythmia was observed in the patient in this case.

Brand Name
JACKSON SPINE TABLE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern aveue
union city, CA 94587-1234
5104291500
MDR Report Key15547696
Report Number2921578-2022-00020
Device Sequence Number11242551
Product Code JEA
UDI-Device Identifier00842430103971
UDI-Public00842430103971
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7943
Device Catalogue Number7943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceAsian